# SDR ASAA2017021419817

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 6,140 hours, 2,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200037709
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT LEFT FORWARD OVERWING EXIT INOP. GROUNDED - YES. RELAMPED AND TESTED PER AMM 33-51-01-960-801 - OPS NORMAL.
